It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Just started accutane - Have some Q's

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-19-2005, 11:25 PM   #1
    Andrew21
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 8
    Andrew21 HB User
    Just started accutane - Have some Q's

    I'm new to the forum and have a couple questions - if anyone can help me i'd really appreciate it.

    1. I am taking the generic brand of accutane (Claravis) does it matter?

    2. I'm on day two and havent really seen a change. How fast before you have the initial break outs? Do they always happen or only to some? Are the prone to areas you have had acne or do you break out all over the place (new places?)? FYI: I have acne, but it's never been really bad on my face. Mainly i have cystic acne on my chest (not sure if that's good or bad).

    3. My lips were chapped the day after i started it and i have had small short pain episodes on various ares of my body. Is this normal?

    4. Is it horribly bad to use products containing benzoyl? if i do get any breakouts (it's worked for me when i have new pimples).

    5. What's the aftermath of Accutane (long team)? Do most people have to take it again? Or how long to the results last?

    THANKS GUYS!

    -Andrew

     
    Sponsors Lightbulb
       
    Old 05-20-2005, 02:36 AM   #2
    Andrew21
    Newbie
    (male)
     
    Join Date: May 2005
    Posts: 8
    Andrew21 HB User
    Re: Just started accutane - Have some Q's

    Someone mentioned that accutane causes hair loss?

    This is my first time hearing about this. Can anyone speak from experience? How bad was it?

    Im a little freaked out now.

     
    Old 05-20-2005, 05:00 AM   #3
    deltoro
    Inactive
    (female)
     
    Join Date: Jan 2005
    Posts: 384
    deltoro HB User
    Re: Just started accutane - Have some Q's

    Don't be freaked out, take something to avoid it. Start taking biotin immediately and you should't have a problem and use nioxin shampoo if you can afford it. Good Luck

     
    Old 05-20-2005, 12:10 PM   #4
    EricaNicole27
    Junior Member
    (female)
     
    Join Date: May 2005
    Location: CA
    Posts: 21
    EricaNicole27 HB User
    Re: Just started accutane - Have some Q's

    Quote:
    Originally Posted by Andrew21
    I'm new to the forum and have a couple questions - if anyone can help me i'd really appreciate it.

    1. I am taking the generic brand of accutane (Claravis) does it matter?

    2. I'm on day two and havent really seen a change. How fast before you have the initial break outs? Do they always happen or only to some? Are the prone to areas you have had acne or do you break out all over the place (new places?)? FYI: I have acne, but it's never been really bad on my face. Mainly i have cystic acne on my chest (not sure if that's good or bad).

    3. My lips were chapped the day after i started it and i have had small short pain episodes on various ares of my body. Is this normal?

    4. Is it horribly bad to use products containing benzoyl? if i do get any breakouts (it's worked for me when i have new pimples).

    5. What's the aftermath of Accutane (long team)? Do most people have to take it again? Or how long to the results last?

    THANKS GUYS!

    -Andrew

    I don't think the generic matters, for the first month I took the generic then for the next 3 monthes I took Accutane and I have one more month to go and i'm going to take the generic because i'm cheap and I don't want to spend $25 on a co-pay.

    I'd give a good month to see some sort of results, personally speaking I never had an initial breakout. NOT everyone gets an initial break out. Accutane just brings up the acne to the surface quicker then usual, the acne was already there deep down. Anyhoo my face started to clear up right away.

    I think where your saying you have small short pain episodes it is all in your head. Only a couple of days after Accutane won't make you feel like that yet. Give two weeks to a month and you might experience lower back pain, headaches and blah blah....doesn't happen to EVERYONE though.

    It isn't horrible to use benzoyl if your skin doesn't mind it. Everyone has different skin. Personally I can't use it because it will break me out even worse.

    Not everyone has to take Accutane again. In fact a huge majority of people don't. I have never met anyone who has, its all been a one time thing. I don't think i'll have to take it ever again *knocks on wood*

    The results should be permanent////
    __________________
    "Put up or Shut up"

     
    Old 05-20-2005, 12:38 PM   #5
    DiselPower4
    Senior Veteran
    (male)
     
    Join Date: Mar 2004
    Posts: 591
    DiselPower4 HB User
    Re: Just started accutane - Have some Q's

    I used Claravis for the 1st month, its the same and cheaper. So not use BP or ther drying agent will on tane. Some people acne does come back. Mine did when I was done 3 months after but with watching what I eat I am pretty much clear. I have noticed that my face somethings is a lil dry but it can be bc i was using Vitamin A a few times after. Hair loss is common ,it did happen to me, but every month I lose less and less. It could be soemthing else, I dont know.

     
    Old 05-20-2005, 01:11 PM   #6
    arock
    Inactive
    (female)
     
    Join Date: Dec 2004
    Posts: 443
    arock HB User
    Re: Just started accutane - Have some Q's

    andrew, i'm taking another generic, amnesteem, and it's working just fine, although it took four months for me to see results, but that has little to do with the drug itself, as the formulary is identical

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    I am almost 27 years old and just started Accutane auntchilada Acne 14 09-21-2005 09:07 AM
    Just started Accutane: HELP NEEDED mikegoons Acne 17 05-19-2005 09:42 PM
    accutane just wont do it for me boring_life Acne 4 02-26-2005 02:24 AM
    Accutane just made me worse CadeFoster Acne 9 09-03-2003 06:24 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:37 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!